# SDR IPXA2018111205852

- Difficulty date: October 29, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: TL1006
- Condition: Sheared
- Location: Bs 316.9-345.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FOUND A SHEARED FASTENER BETWEEN BS 316.9 - 345.7.  REMOVED AND REPLACED THE FASTENER IAW EA 011-5730-01-A7537, REV IR, AND EO MD11-5730-70571-A.  MINOR.
